# SDR SWAA2013021112556

- Difficulty date: January 30, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 43,213 hours, 25,217 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB SKIN CRACKED AT STAB STA 101.90 RIB, 28.5" FWD OF REAR SPAR, APPROX .75" LONG.  REPAIR ON THIS NRC, LT HORIZONTAL STAB SKIN CRACKED AT STAB STA 101.9 RIB, 28.5" FWD OF REAR SPAR. 75" LONG (LOWER SKIN) WILL BE ACCOMPLISH ON NRC T1747.
